Nguyen Minh Chuong


Emeritus Professor

Cộng tác viên
Research interests:


Address
Office: Room 306, Building A5
Tel: 04 37563474 Ext. 306
Email: nmchuong AT math.ac.vn

PUBLICATIONS

List of publications in MathSciNet

List of recent publications
1Nguyen Minh Chuong, D. V. Duong, The p-adic weighted Hardy-Cesàro operators on weighted Morrey-Herz space, P-adic numbers, ultrametric analysis and applications, 8 (2016), 204-216.
2Nguyen Minh Chuong, D. V. Duong, H. D. Hung, Bounds for the weighted Hardy-Cesàro operator and its commutator on weighted Morrey-Herz type spaces, Zeitschrift für Analysis und ihre Anwendungen/Journal of Analysis and its Applications 35 (2016) 489-504.
3Nguyen Minh Chuong, Ha Duy Hung, Nguyen Thi Hong, Bounds of p-adic weighted Hardy-Cesàro operators and their commutators on p-adic weighted spaces of Morrey types, P-Adic Numbers, Ultrametric Analysis, and Applications, 8 (2016), 30-43.
4Nguyen Minh Chuong, Ha Duy Hung, Bounds of weighted Hardy-Cesàro operators on weighted Lebesgue and BMO spaces, Integral Transforms and Special Functions, 25 (2014), 697 -- 710.
5Nguyen Minh Chuong, Dao Van Duong, Wavelet bases in the Lebesgue spaces on the field of p-adic numbers, p-Adic Numbers, Ultrametric Analysis and Applications, 5 (2013), 106-121.
6Nguyen Minh Chuong, Dao Van Duong, Weighted  Hardy-Littlewood operators and commutators on p-adic functional spaces,  p-Adic Numbers, Ultrametric Analysis and Applications, 5 (2013), 65 - 82.
7Nguyen Minh Chuong, D. V. Duong, Boundedness of the wavelet integral operator on weighted function spaces, Russian Journal of Mathematical Physics 20 (2013), 268-275.
8Nguyen Minh Chuong, Tran Dinh Ke, Generalized Cauchy problems involving nonlocal and impulsive conditions. Journal of Evolution Equations, 12 (2012), 367–392.
9Cung The Anh, Nguyen Minh Chuong, Tran Dinh Ke, Global attractor for the m-semiflow generated by a quasilinear degenerate parabolic equation, Journal of Mathematical Analysis and Applications, 363 (2010),  444–453.
10Nguyen Minh Chuong, Ha Duy Hung, A Muckenhoupt's weight problem and vector valued maximal inequalities over local fields, p-Adic Numbers Ultrametric Anal. Appl. 2 (2010), 305–321.
11Yu. V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, A semilinear elliptic boundary value problem for degenerate pseudodifferential equations. (Russian) Doklady Akademii Nauk, 427 (2009), 10--13; translation in Doklady Akademii Nauk, 80 (2009), 456–459.
12Yu. V. Egorova, Nguyen Minh Chuong, Dang Anh Tuan, On a semilinear boundary value problem for degenerate parabolic pseudodifferential equations. (Russian) Dokl. Akad. Nauk 427 (2009), no. 2, 155--159; translation in Dokl. Math. 80 (2009), no. 1, 482–486.
13Yu. V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, Semilinear boundary value problems for degenerate pseudodifferential operators in spaces of Sobolev type. Russian Journal of Mathematical Physics, 15 (2008), 222 - 237.
14Nguyen Minh Chuong, Nguyen Van Co, $p$-adic pseudodifferential operators and wavelets. In: Frames and operator theory in analysis and signal processing, 33 - 45, Contemporary Mathematics, 451, Amer. Math. Soc., Providence, RI, 2008.
15Nguyen Minh Chuong, C. C. Kiet, A nonclassical boundary value problem for a pseudodifferential equation of variable order. Differentsialnye Uravneniya 44 (2008), N0 8, 1142 - 143; English transl.: Differential Equations 44 (2008), 1183 - 1185.
16Nguyen Minh Chuong, Dang Ang Tuan, A semilinear nonclassical pseudodifferential boundary value problem in Sobolev spaces $H_{l,p},1Advances in deterministic and stochastic analysis, 15 - 32, World Sci. Publ., Hackensack, NJ, 2007.
17Nguyen Minh Chuong, . D. Thinh, Sobolev spaces with weight on Riemannian manifolds. In: Advances in deterministic and stochastic analysis, 269 - 278, World Sci. Publ., Hackensack, NJ, 2007.
18Nguyen Minh Chuong, N. V. Co; L. Q. Thuan, Harmonic analysis over $p$-adic field. I. Some equations and singular integral operators. In: Harmonic, wavelet and $p$-adic analysis, 271--290, World Sci. Publ., Hackensack, NJ, 2007.
19Nguyen Minh Chuong, Nguyen Xuan Thuan, Random nonlinear variational inequalities for mappings of monotone type in Banach spaces, Stochastic Analysis and Applications, 24 (2006), 489 - 499.
20Nguyen Minh Chuong, Tran Tri Kiet, On a nonclassical boundary value problem for a parabolic pseudo-differential equation, Differentsialnye Uravneniya 42 (2006), N0 5, 707 - 709. (in Russian)
21Nguyen Minh Chuong, Yu. V. Egorov, Dang Anh Tuan, On a nonclassical semilinear boundary value problem for parabolic pseudodifferential equations in Sobolev spaces, Dokl. Akad. Nauk 411 (2006), 732 - 735. (in Russian)
22Nguyen Minh Chuong, Yu. V. Egorov and D. A. Tuan and T. T. Kiet, Non-classical pseudo-differential boundary value problems in Sobolev spaces $H_{1,p}, 1dge, NJ, 2004.
23Nguyen Minh Chuong, Bui Kien Cuong, Convergence estimates of Galerkin-wavelet solutions to a Cauchy problem for a class of periodic pseudodifferential equations. Proceedings of the American Mathematical Society, 132 (2004), 3589 - 3597.
24Nguyen Minh Chuong, Tran Dinh Ke, Existence of solutions for a nonlinear degenerate elliptic system. Electron. Journal of Differential Equations, 2004, 93, 15p. (electronic).
25Youri V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, A semilinear non-classical pseudo-differential boundary value problem in the Sobolev spaces. Comptes Rendus de l'Académie des Sciences, 337 (2003), 451 - 456.
26Nguyen Minh Chuong, Bui Kien Cuong, The convergence estimates for Galerkin-wavelet solution of periodic pseudodifferential initial value problems. International Journal of Mathematics and Mathematical (2003), 857 - 867.
27Nguyen Quynh Nga, Nguyen Minh Chuong, Some fixed point theorems for noncompact and weakly asymptotically regular set-valued mappings, Numer. Funct. Anal. Optim. 24 (2003), 895 - 905.
28Nguyen Minh Chuong, Nguyen Xuan Thuan, Random equations for weakly semimonotone operators of type (S) and semi-J-monotone operators of type (J-S), Random Oper. Stochastic Equations 10 (2002), 123 - 132.
29Nguyen Minh Chuong, Ta Ngoc Tri, The integral wavelet transform in weighted Sobolev spaces, Abstr. Appl. Anal. 7 (2002), 135 - 142.
30Nguyen Minh Chuong, Nguyen Xuan Thuan, The surjectivity of semiregular maximal monotone random mappings, Random Oper. Stochastic Equations 10 (2002), 47 - 58.
31Nguyen Minh Chuong, Nguyen Xuan Thuan, Nonlinear variational inequalities for random weakly semimonotone operators. Random Operators and Stochastic Equations, 9 (2001), 319 - 328.
32Nguyen Minh Chuong, T. Q. Binh, Approximation of nonlinear operator equations. Numerical Functional Analysis and Optimization, 22 (2001), 831 - 844.
33Nguyen Minh Chuong, N. V. Khai, K. V. Ninh, N. V. Tuan and N. Tuong, Numerical analysis (Vietnamese) - Giải tích số. NXB Giáo dục, Hanoi, 2001, 460 trang
34Nguyen Minh Chuong, N. X. Thuan, Random fixed point theorems for multivalued nonlinear mappings. Random Operators and Stochastic Equations, 9 (2001), 235 - 244.
35Nguyen Minh Chuong, Bui Kien Cuong, Galerkin-wavelet approximation for a class of partial integro-differential equations. Fract. Calc. Journal of Applied Analysis,4 (2001), 143 - 152.
36Nguyen Quynh Nga, Nguyen Minh Chuong, On a multivalued nonlinear variational inequality. (Russian) Differ. Uravn. 37 (2001), N01, 128 - 129, 143; English transl.: Differ. Equ. 37 (2001), N01, 144 - 145.
37Nguyen Minh Chuong, Nguyen Van Co, An iteration scheme for non-expansive mappings in metric spaces of hyperbolic type. Vietnam Journal of Mathematics, 28 (2000), 257 - 262.
38Nguyen Minh Chuong, Nguyen Minh Tri, The integral wavelet transform in L^p(\mathbb R^n), Fract. Calc. Journal of Applied Analysis, 3 (2000), 133 - 140. 1(2000), 133 - 140.
39Nguyen Minh Chuong, Ha Tien Ngoan, Nguyen Minh Tri, L. Q. Trung, Partial differential equations (in Vietnamese) – Phương trình đạo hàm riêng. NXB Giáo dục, Hà Nội, 2000, 331 trang.
40Tran Quoc Binh, Nguyen Minh Chuong, On a fixed point theorem for nonexpansive nonlinear operator. Acta Mathematica Vietnamica, 24 (1999), 1 - 8.
41Nguyen Minh Chuong, Nguyen Van Co, Multidimensional p -adic Green function. Proc. Amer. Math. Soc. 127 (1999), 685 - 694.
42Nguyen Minh Chuong, Yu. V. Egorov, Some semilinear boundary value problems for singular integro-differential equations. Uspekhi Matematicheskikh Nauk, 53 (1998), 249 - 250.
43Nguyen Minh Chuong, N. V. Tuan, Spline collocation methofs for Fredhom-Volterra integro-differential equations of high order. Vietnam Journal of Mathematics 29 (1997), 15 - 24.
44Nguyen Minh Chuong, N. V. Tuan, Spline collocation methods for a system of nonlinear Fredholm-Volterra integral equations. Acta Mathematica Vietnamica, 21 (1996), 155 - 169.
45Nguyen Minh Chuong, Tran Quoc Binh, On a fixed point theorem. Functional Analysis and Its Applications, 30 (1996), 220 - 221.
46Nguyen Minh Chuong, N. V. Tuan, Spline collocation methods for Fredholm integro-differential equations of second order. Acta Mathematica Vietnamica, 20 (1995), 85 - 98.
47Nguyen Minh Chuong, Nguyen Minh Tri, Le Quang Trung, Theory of partial differential equations (in Vietnamese) – Lý thuyết các phương trình đạo hàm riêng. NXB Khoa học Kỹ thuật, Hà Nội, 1995, 288 trang
48Nguyen Minh Chuong, Ya. D. Mamedov and K. V. Ninh, Approximate solutions of operator equations}. Science and Technology Publishing, Hanoi 1992, 244 pages
49Nguyen Minh Chuong, Nguyen Van Khai, On multistep Newton-Seidel methods for quasilinear operator equations. Acta Mathematica Vietnamica, 17 (1992), 103 - 114.
50Nguyen Minh Chuong, Some approximative problems for nonlinear inequalities. Uspekhi Matematicheskikh Nauk, 46 (1991) (in Russian).
51Nguyen Minh Chuong, N. V. Kinh, Regularization of variational inequalities with perturbed non-monotone and discontinuous operators. Differentsialnye Uravneniya, 27 (1991), 2171 - 2172 (in Russian).
52Nguyen Minh Chuong, K. V. Ninh, On approximative normal values of multivalued operators in vector topological spaces. J. Isv. Vuzov SSSR (1991), 89, VINITI 29-04-91, No1 774-B-91 (in Russian).
53Nguyen Minh Chuong, Le Quang Trung, Khuat Van Ninh, Boundary value problem for nonlinear parabolic equations of infinite order in Sobolev-Orlicz spaces. Matematicheskie Zametki 48 (1990), 78 - 85 (in Russian).
54Nguyen Minh Chuong, On the parabolic pseudodifferential operators of variable order in Sobolev spaces with weighted norms. Acta Mathematica Vietnamica, 13 (1988), 5 - 14.
55Nguyen Minh Chuong, Le Quang Trung, On a nonelliptic problem for pseudodifferential operators of variable order. Tap chi Toan hoc 16 (1988), 1 - 5 (in Vietnamese).
56Nguyen Minh Chuong, Le Quang Trung, Limit equations for degenerate nonlinear elliptic equations in weighted Sobolev-Orlicz spaces. Uspekhi Matematicheskikh Nauk, 43 (1988), 181 - 182 (in Russian).
57Nguyen Minh Chuong, Le Quang Trung, Degenerate elliptic nonlinear differential equations of infinite order in weighted Sobolev - Orlicz spaces. Differentsialnye Uravneniya, 24 (1988), No 3, 535 - 537 (in Russian).
58Nguyen Minh Chuong, On the theory of parabolic pseudodifferential operators of variable order. Differentialnye Uravneniya 21 (1985), 686 - 694 (in Russian).
59Nguyen Minh Chuong, Yu. V. Egorov, A problem with a directional derivative in S. L. Sobolev spaces of variable order. Differentialnye Uravneniya 20 (1984), 2163 - 2164 (in Russian).
60Nguyen Minh Chuong, Parabolic pseudodifferential operators of variable order. Matematicheskie Zametki, 35 (1984), 21 - 229 (in Russian).
61Nguyen Minh Chuong, Parabolic pseudodifferential operators of variable order. Dr. Sci. Dissertation, Moscow Univ. (1983).
62Nguyen Minh Chuong, Isomorphism of S. L. Sobolev of variable order. Matematicheskii Sbornik, (NS) 121 (1983), 3 - 17 (in Russian).
63Nguyen Minh Chuong, Degenerate parabolic pseudodifferential operators of variable order. Doklady Akademii Nauk, 268 (1983), 1055 - 1058 (in Russian).
64Nguyen Minh Chuong, Sobolev spaces of variable order. Uspekhi Matematicheskikh Nauk, 37 (1982), (226), 117 (in Russian).
65Nguyen Minh Chuong, A boundary value problem with a discontinuous boundary condition. Uspekhi Matematicheskikh Nauk, 37 (1982), (227), 191 - 192 (in Russian).
66Nguyen Minh Chuong, Parabolic systems of pseudodifferential equations of varable order. Doklady Akademii Nauk SSSR, 264 (1982), 299 - 302 (in Russian).
67Nguyen Minh Chuong, Parabolic pseudodifferential operators of variable order in S. L. Sobolev spaces with weighted norms. Doklady Akademii Nauk SSSR, 262 (1982), 804 - 807 (in Russian).
68Nguyen Minh Chuong, On a class of pseudodifferential operators of variable order. Tap chi Toan hoc 9 (1981),  No3, 1 - 6 (in Vietnamese). Doklady Akademii Nauk SSSR (1981), 1308 - 1312 (in Russian).
69Nguyen Minh Chuong, Functional spaces with norms depending on parameters. Tap chi Toan hoc 7 (1979), 1 - 6 (in Vietnamese).
70Nguyen Minh Chuong, On a class of pseudodifferential operators with parameters. Tap chi Toan hoc 7 (1979), 6 - 10 (in Vietnamese).
71Nguyen Minh Chuong, D. Ngoc, On non-elliptic boundary value problem. Tap chi Toan hoc 5 (1977), 24 - 27 (in Vietnamese).
72Nguyen Minh Chuong, Generalized Sobolev spaces and their applications in partial differential equations. Tap san Toan Ly 9 (1971).
73Nguyen Minh Chuong, Yu. V. Egorov, The problem with an oblique derivative for a second order parabolic equation. Uspekhi Matematicheskikh Nauk, 24 (1969), (148), 197 - 198.
74Nguyen Minh Chuong, On oblique derivative problem for parabolic differential equations of second order. Ph. D. Dissertation, Moscow Univ. (1968).
75Nguyen Minh Chuong, On Menelaus and Ceva theorems in $n$-dimensional hyperbolic spaces. Tập san Toán lý, (1963), 55 - 56 (in Vietnamese).
76Nguyen Minh Chuong, L. D. Phi and N. C. Qui, Elementary geometry (in Vietnamese) - Hình học sơ cấp. NXB Giáo dục, Hà Nội (1963), 280 trang.